Posted by Ron Hill on September 2, 2009, at 22:44:09
In reply to Re: SAM-e May Increase Dopamine Production, posted by Wanderer123 on September 2, 2009, at 14:13:36
> Hey Ron. Thanks for responding. I don't think I am a Bipolar. I was never diagnosed that. I think Sam-e isn't good for Bipolar people. Maybe that's why you had such a reaction. Currently I am taking 400mg of Sam-e. Started just a few days ago. I might increase it gradually to the maximum of 1600mg if I need it. See what will happen.
> All I am is a person who became apathetic after taking Prozac for 6 months+ as a kid. It mustve depleted my Dopamine so I am trying to replete it back.
> The only side-effect I am getting is constant annoying feeling in my penis. I am impotent as well as apathetic. I wonder why I feel like that on Sam-e. Its really annoying. Any ideas?
I've never heard of those side effects with SAM-e. Maybe ramp the dosage slower? I don't know. No help on this end.
> I am also taking Rhodiola and B-Complex. I am thinking in taking Mucuna Pruriens and Tyrosine. Maybe some other herbs and vitamins. I want to naturally re-increase my dopamine. Any advice would be appreciate.
Rhodiola made me irritable from the first dose. I have never taken Mucuna Pruriens. Tyrosine, gave me a boost at first, but quickly faded.
I encourage you to only add one med or OTC at a time so you know what is doing what. Give each add-on a sufficient amount of time before you add anything else. Otherwise it is impossible to delineate what effect is associated with a particular OTC/med.